# SDR CALA2019032200443

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 59,798 hours, 25,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311219120705
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE REPAIR PER SRM 53-11-14-283-005 FIG 1 AT R1 SILL BEAM WHERE AFT GIRT FITTING MOUNTS INCLUDING MATERIAL REMAINING BY BOLT HOLES, SPOT FACE AT BOLT HOLES, BUSHINGS IF NEEDED, NDT ROTO CHECK OF HOLES. REF N/R 99830721 REF. N/R:99830832 CLEANED AREA FOR NDT INSPECTION TO CHK REMAINING MATERIAL PREVIOECTION, PERFORMED INCREASE THE FASTENER HOLES TO .328",RECEIVED BUSHING AND WASHER 4 (EA),TREATED AND PRIME REWORKED AREA, INSTAL LED BUSHINGS AND WASHER AT R-1 SILL BEAM WHERE AFT GIRT FITTING USLY REWORKED, PERFORMED SPOT FACING BY 4(EA) BOLT HOLES, NDT INSP REF. N/R:99830832 MOUNTS IAW SRM 51-75-11, 53-11-14-283, 51-23-11.
